Publications 

      1. Xiaokui Yang, A partial converse to the Andreotti-Grauert theorem.
        To appear in Compositio Math.  (arXiv) (v.1, July, 2017)
      2. Xiaokui Yang (Joint with X.-Y. Su), Global generation and very ampleness for adjoint linear series. 
        To appear in Comm. Anal. Geom.  (arXiv) (v.3, April, 2018)
      3. Xiaokui Yang, Scalar curvature on compact complex manifolds.
        To appear in 
        Tran. Amer. Math. Soc.  
        (arXiv) (v.2 May, 2017)
      4. Xiaokui Yang (Joint with F.-Y. Zheng), On real bisectional curvature for Hermitian manifolds..
         To appear in 
        Tran. Amer. Math. Soc.  (arXiv) (v.2, March 2017)
      5. Xiaokui Yang, RC positivity, rational connectedness and Yau's conjecture.
        Camb. J. Math.
          6 (2018), 183-212.  (arXiv) 
      6. Xiaokui Yang (Joint with V. Tosatti and B. Weinkove), The Kahler-Ricci flow, Ricci-flat metrics and collapsing limits.
        Amer. J. Math. 140 (2018), no.3, 653-698. (
        arXiv)
      7. Xiaokui Yang(Joint with B.-L. Chen), Compact Kahler manifolds homotopic to negatively curved Riemannian manifolds.
        Math. Ann. 370 (2018), 1477-1489. (arXiv
      8. Xiaokui Yang (Joint with K.-F. Liu),  Minimal complex surfaces with Levi-Civita Ricci-flat metrics.
        Acta Math. Sinica34(2018), 1195-1207. (arXiv In Memory of Professor Lu Qi-Keng 
      9. Xiaokui Yang (Joint with K.-F. Liu, X.-F. Sun and S.-T. Yau), Curvature of moduli space of curves and applications.
        Asian J. Math. 21(2017), 841-854. (arXiv)
      10. Xiaokui Yang (Joint with V. Tosatti), An extension of a theorem of Wu-Yau.
        J. Differential Geom. 107 (2017), no.3, 573-579. (arXiv
      11. Xiaokui Yang, Big vector bundles and compact complex manifolds with semi-positive tangent bundle.
        Math. Ann. 267(2017), no.1, 251-282. (arXiv
      12. Xiaokui Yang(Joint with K.-F. Liu), Ricci curvatures on Hermitian manifolds.
        Tran. Amer. Math. Soc.  369 (2017), 5157-5196 . (arXiv
      13. Xiaokui Yang, The Chern-Ricci flow and holomorphic bisectional curvature.
         
        Sci. China Math. 59 (2016), no. 11, 2199-2204.  (arXiv)
      14. Xiaokui Yang, Hermitian manifolds with semi-positive holomorphic sectional curvature.
        Math. Res. Lett. 23 (2016), no.3, 939-952. (arXiv)
      15. Xiaokui Yang (Joint with V. Tosatti, Y. Wang and B. Weinkove), C^{2,α} estimates for nonlinear elliptic equations in complex and almost complex geometry.
        Calc. Var. Partial Differential Equations. 54 (2015), no.1, 431-453. (arXiv)   
      16. Xiaokui Yang (Joint with K.-F. Liu), Effective vanishing theorems for ample and globally generated vector bundles.
        Comm. Anal. Geom. 23 (2015), no.4, 797-818. (arXiv)     
      17. Xiaokui Yang (Joint with V. Tosatti and B. Weinkove), Collapsing of the Chern-Ricci flow on elliptic surfaces.
        Math. Ann. 362 (2015), no.3, 1223-1271. (arXiv)
      18. Xiaokui Yang (Joint with K.-F. Liu and S. Rao), Quasi-isometry and deformations of Calabi-Yau manifolds.
        Invent. Math. 199 (2015), no. 2, 423-453. (arXiv)
      19. Xiaokui Yang (Joint with K.-F. Liu), Hermitian harmonic maps and non-degenerate curvatures.
        Math. Res. Lett. 21 (2014), no.4, 831-862. (arXiv)  
      20. Xiaokui Yang (Joint with K.-F. Liu), Curvatures of direct image sheaves of vector bundles and applications I.
        J. Differential Geom. 98 (2014), 117-145. (arXiv)
      21. Xiaokui Yang (Joint with K.-F. Liu and X.-F. Sun), Positivity and vanishing theorems for ample vector bundles.
        J. Algebraic Geom. 22 (2013), 303-331. (arXiv)  
      22. Xiaokui Yang (Joint with K.-F. Liu), Geometry of Hermitian manifolds.
        Internat. J. Math. 23 (2012) 40pp. (arXiv)  
      23. Xiaokui Yang (Joint with M. Dai), Mappings of bounded distortion between complex manifolds.
        Pure Appl. Math. Q. 8 (2012), no. 4, 835-850.
      24. Xiaokui Yang (Joint with M.  Dai), Bochner formulas on Hermitian manifolds and applications.
        Appl. Math. J. Chinese Univ. Ser. A 24 (2009), no. 4, 462-472.
      25. Xiaokui Yang (Joint with K.-F. Liu), Harmonic maps between compact Hermitian manifolds.
        Sci. China Ser. A 51 (2008), no. 12, 2149-2160.
          

Paper Submitted

      • Xiaokui Yang (Joint with J. Wang), RC-positivity and rigidity of harmonic maps into Riemannian manifolds. (arXiv)
      • Xiaokui Yang (Joint with J. Wang), RC-positivity and scalar-flat metrics on ruled surfaces. (arXiv)
      • Xiaokui Yang, RC-positive metrics on rationally connected manifolds. (arXiv)
      • Xiaokui Yang, RC-positivity, vanishing theorems and rigidity of holomorphic maps. (arXiv)
      • Xiaokui Yang (Joint with J. He, K.-F. Liu), Levi-Civita Ricci flat metrics on compact complex manifolds. (arXiv)
      • Xiaokui Yang (Joint with K.-F. Liu, X.-Y. Wan), Logarithmic vanishing theorems for effective q-ample divisors. (arXiv)
      • Xiaokui Yang (Joint with D. Li, W.-H. Ou), On projective varieties with strictly nef tangent bundles. (arXiv)
      • Xiaokui Yang (Joint with C.-L. Huang, K.-F. Liu, X.-Y. Wan), Logarithmic vanishing theorems on compact Kahler manifolds I. (arXiv) 
      • Xiaokui Yang, Scalar curvature, Kodaira dimension and A-hat genus. (arXiv)
      • Xiaokui Yang(Joint with B.-L. Chen), On  Euler characteristic and fundamental groups of compact manifolds. (arXiv)